Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 3–40 (Mi umn8040)  

This article is cited in 4 scientific papers (total in 4 papers)

Classification of three-dimensional Riemannian spaces according to groups of motions

G. I. Kruchkovich


Full text: PDF file (3558 kB)

Bibliographic databases:

Citation: G. I. Kruchkovich, “Classification of three-dimensional Riemannian spaces according to groups of motions”, Uspekhi Mat. Nauk, 9:1(59) (1954), 3–40

Citation in format AMSBIB
\Bibitem{Kru54}
\by G.~I.~Kruchkovich
\paper Classification of three-dimensional Riemannian spaces according to groups of motions
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 3--40
\mathnet{http://mi.mathnet.ru/umn8040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62489}
\zmath{https://zbmath.org/?q=an:0055.40201}


Linking options:
  • http://mi.mathnet.ru/eng/umn8040
  • http://mi.mathnet.ru/eng/umn/v9/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. V. Aminova, N. A.-M. Aminov, “Fourth-order differential systems with a four-dimensional solvable symmetry group that does not contain the abelian subgroup $G_3$”, Russian Math. (Iz. VUZ), 49:6 (2005), 10–24  mathnet  mathscinet  zmath
    2. Luigi Accardi, Andreas Boukas, “Quantum Probability, Renormalization and Infinite-Dimensional $*$-Lie Algebras”, SIGMA, 5 (2009), 056, 31 pp.  mathnet  crossref  mathscinet
    3. N. P. Mozhei, “Affine connections on three-dimensional pseudo-Riemannian homogeneous spaces. I”, Russian Math. (Iz. VUZ), 57:12 (2013), 44–62  mathnet  crossref
    4. N. P. Mozhey, “Affine connections on three-dimensional pseudo-Riemannian homogeneous spaces. II”, Russian Math. (Iz. VUZ), 58:6 (2014), 28–43  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:352
    Full text:200
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021